# SDR QXEA200700456

- Difficulty date: March 7, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 19,357 hours, 27,997 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - NR 2 NACELLE AFT FIREWALL CRACKED, OUTBOARD SIDE AT EXHAUST ATTACH FLANGE JUST ABOVE FIRE LOOP BRACKET.  REPAIRED IAW RD8-54-806.
